# SDR 20001013SH027

- Difficulty date: October 13, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N206VW
- Make and model: Cessna T206H
- Aircraft serial: T20608064
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Bottle
- Condition: Misinstalled
- Part time: 92 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE APPEARS TO BE INSTALLED ON WRONG SIDE OF AIRCRAFT.  REF:  CESSNA SERVICE MANUAL INSIDE OF AIRCRAFT TAILCONE.  (X)
